joint pain

by decota
(blacksburg,va.)

i've been taken remicade for about 4 years and its worked great.but latley i have been having real bad joint pain when it is time for my treatment.why?my doctor says its my chrons but i never had this before is there anyone having this same promblem

Comments for joint pain

Click here to add your own comments

Joint Pain
by: LeAnne

I am going through terrible joint pain especially in my lower back. I was diagnosed with CD in June '08 and had very little joint pain. I was taking Remicade but had to quit due to allergic reactions and loss of insurance. I have been taking Cimizia injections for a year now. The Cimzia has my CD under control with only mild flares from time to time but the joint pain has gotten really bad. I am hoping that I will see more relief when the weather warms up. Prednisone did not seem to be helping so my doctor changed my methotrexate dosage from 2 to 6 pills once a week. It seems nothing is helping much at this time. I just had my monthly Cimzia injections today. Hopefully, I will see some improvement. If not, I will be calling the doctor.

Remicade
by: smylync

I too had joint pain while on Remicade. When it was about time to receive another treatment my joints in my hands would become very painful. Push came to shove and I missed one of my Remicade treatments accidently and I had no adverse affects. Instead I have turned to acupuncture and the joint pain is now gone. I still take my daily meds for Crohn's but haven't had a Remicade treatment since October 09. I'm not saying acupuncture will work for everyone, but from the very first time I went I have more energy, less pain and I'm not complaining. :)

Joint Pain
by: Anonymous

Beware of Remicade. I was on Remicade shortly following my 1st resection for about a year. I started to get severe joint or muscle pain still not sure which it is along with swelling. Everyday it was somewhere else in my body. I never had any type of joint pain prior to using Remicade. My treatments started at 8 weeks then 6 then 4 until my doc took me off because he felt I was building antibodies to the Remicade. I am at 2yrs since using the Remicade and still with the pain on a a daily basis. I will never ever use Remicade or anything like it again. I tried the Humara right after the Remicade and had a severe alergic reaction to it. Good luck

crohn's and remicade
by: Rachele

The joint pain is a symptom of the crohn's disease as is psoriasis. The reason for your joint pain is because your body knows when the next remicade treatment is due. Your immune system and body have become accustomed to the remicade and the time frame of the remicade. You would have the joint pain at some point anyway with or without the remicade. The remicade stops the pain immediately after the next treatment and stays in control until the body senses the next treatment is due. Crohn's is an inflammatory disease and so is arthritis, hence the joint pain from the swelling. Remicade is used to treat athritis as well crohn's disease and psoriasis which is also an inflammatory disease. When the body has used up all of the remicade and it is time for the next treatment you will notice the flare up in your crohn's or your joint pain or your psoriasis. I have crohn's and have been on Remicade for 2 years and I too get joint pain when it is time for my next treatment. I know I would have the joint pain more often if not for the remicade.

crohn's and remicade
by: Rachele

The joint pain is a symptom of the crohn's disease as is psoriasis. The reason for your joint pain is because your body knows when the next remicade treatment is due. Your immune system and body have become accustomed to the remicade and the time frame of the remicade. You would have the joint pain at some point anyway with or without the remicade. The remicade stops the pain immediately after the next treatment and stays in control until the body senses the next treatment is due. Crohn's is an inflammatory disease and so is arthritis, hence the joint pain from the swelling. Remicade is used to treat athritis as well crohn's disease and psoriasis which is also an inflammatory disease. When the body has used up all of the remicade and it is time for the next treatment you will notice the flare up in your crohn's or your joint pain or your psoriasis. I have crohn's and have been on Remicade for 2 years and I too get joint pain when it is time for my next treatment. I know I would have the joint pain more often if not for the remicade.

Yes
by: Anonymous

My doctor tells me that when you have Crohns it causes joint degeneration and pains in your back. I have to get scans on my back all the time just to make sure it's not getting too bad. Good Luck. :)

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.